Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hello

4th day on Accutane

Recommended Posts

Well I am on my 4th day of accutane... the first coupplpe of days I had headaches... but on the fourth day it seemed to have left... well my face looks pretty bad not so much with pimples but the dark marks left over. Well I will post any new change other then taht I think I will make a weekly log of my accutane course hopefully helping others... if thats ok with everyone... thank you.

Share this post


Link to post
Share on other sites

I put this under the wrong forum... its supposed to be under Prescription... sorry :roll:

Share this post


Link to post
Share on other sites

Oh yeah, let's get the clearing going! It's gonna get really bad before it gets worse, but IT'S OKAY!!! When I had my initial breakout I was comtemplating about suicide cuz I was so depressed, and I thought it couldn't get better at all....but it just hits a plateau and it's all downhill from there. I get about 1 new zit still every 3 days now (been on accutane for 2.5 months) but I get like 1 or 2 new zits the day after I uhhh......masturbate, lol..so i've currently stopped since a clear face is more important to me. Anyways, keep us updated on how things are going. May we all be clear

-Shawn-

Share this post


Link to post
Share on other sites

Well the 6th day nothing much has happened other then getting back pain... and having dry lips, so far on my acne everything seems normal, When should I see a dramatic change on my acne bad or good in order to know that it is working for sure...?

Share this post


Link to post
Share on other sites

My accutane dosage is out of the 7 days in a week the first 2 days I take 40 mg and then the rest 5 days I take 80 MG and I do this every week so it averages out to my wieght I am 66 kg and it comes out to 67-68

Share this post


Link to post
Share on other sites

On the 7 th night of accutane my face was a little itchy... maybe because I don't put on mostruizer... and in the moring I had a cyst that was going away become worse. and I broke out with another cyst on top of that. I don't know why?

Share this post


Link to post
Share on other sites

Hey Hello

How is your initial breakout going? Was it severe? I just started accutane today, and I am scared to death of the initial break.

Share this post


Link to post
Share on other sites

Well Warrior I ahven't had an intial breakout yet.... today is my 9th day of accutane... I was very afraid of the intial breakout but all I have goten are like 2 or 3 cysts... I hope it doesn't get worse :)

Share this post


Link to post
Share on other sites

Hey there Hello,

That sounds encouraging! 2 or 3 cysts? Is that normal for you or do you never usually get cysts? How is your oil? Has it gone down dramatically? As for me, I just took my fiorst pill last night and in the morning I think my face was less oily already, or maybe its pyschological.

Share this post


Link to post
Share on other sites

I don't know whats normal for me... sometimes my face has no acne just left over marks and sometimes its full of acne.... and I don't know if I will get an intial breakout... I hope not

Share this post


Link to post
Share on other sites

Yeah I know what you are saying. I really hope not too! Right now I am on my 3rd day and I have had some new pimples, maybe 1 small one and two bigger ones, but I dont know if its form accutane. Well, keep me updated. Lets just wish the best of luck for each other!!! Goodluck and please no breakout!!!!

Share this post


Link to post
Share on other sites

thanx and good luck to you.. but i must say Accutane is a real uncomfortable medicince I feel like quiting I can't stand my dry lips :)

Share this post


Link to post
Share on other sites

Hey,

Are your lips really that dry? What day are you on right now. I guess accutane is a pretty damn strong drug but it does take a string drug to potemntially cure your acne! I mean we gotta suffer some to gain in the end. As for me, my lips are not yet dry yet since I am only on my 4th day but I sure as heck know they will be. Lets just hang in there!

Share this post


Link to post
Share on other sites

Thanx for the reply Bahopheta... you are scaring me :-... because of explaining about my dosage being a little to high... but isn't it true that the higher dosage you take the more chances of your acne not coming back after your off accutane?

Share this post


Link to post
Share on other sites

well its about the 15th day... and I am dry as hell, I have dandruff, dry dry lips, back pain and the dry skin. And so far my acne is still there if I did get an intil breakout there wasn't much of it... I expected more. But again I ahve some cysts.

Share this post


Link to post
Share on other sites

all the studies i've read clearly state the higher the dosage (in keeping with your weight..about 1mg/per kg) the better the result and odds of needing a second course are greatly reduced!

Share this post


Link to post
Share on other sites

Well today is the 19th day of accutane.... my face is the same like 3 cysts taht haven't left, I haven't showered yet and when I looked at my face it was so dry that you could see all that dry flaky stuff all over your face it was terrible, and my lips are so rough because they are dry, they are hooribly rough. They are actually peeliing... its bad man I hate putting on mostiruzer and chapstick :P

Share this post


Link to post
Share on other sites

Hey Hello,

Your face is still falky even after mositurizing? What kind of mositurizer are you using? And how often do you apply it daily? I'm on my 10th day and my lips are pretty dry too. My face has yet to really dry out yet since my oil production is still quite high. But that will probably stop soon so I wanna get prepped and ready for more dryness!

Share this post


Link to post
Share on other sites

Well warrior I barely put on any mostrizer thats my problem, I hate putting on that stuff if I do put it on I put it on real light... I use oil of oaly with that spf 15 and I try using chap stick but that sucks too :P

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×